# SDR FDEA201105261992

- Difficulty date: May 26, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX/CREW DOOR CUT OUT SKIN UPPER CORNERS HAVE MINOR SURFACE FINISH   DETERIORATION.  CORROSION REMOVED IAW SRM 51-22-00. REPAIRS ON FWD LT AND RT ACCOMPLISHED ON EA 6-5310-149768 WITH STAGES 1 TO 20 ON ATTACHED JPF. NDT   INSPECTION CONCLUDES NO APPARENT FINDINGS. SMR REQUIREMENTS ON EA 6-5310-149768 53'991 FC. MINOR REPAIR CARRIED OUT.
